# SDR CA000412010

- Difficulty date: April 10, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 42,469 hours
- Engine: Pwa PT6A28
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 50420051255
- Condition: Cracked
- Location: Outer Pane
- Component: Flight Compart, Beech, STC99
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE EN ROUTE, THE CAPTAIN NOTICED THE WINDSHIELD CRACKED.   WINDSHIELD REPLACED.
